# SDR MASA2010011500048

- Difficulty date: January 15, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N903FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15003
- Aircraft time: 17,431 hours, 13,527 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: TRU3502
- Part serial: 1415
- Condition: Faulty
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE FROM NOSE COMPARTMENT.  REPLACED NR 1 TRU, OP CHECKS GOOD.
